MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.60853

Медицинская библиотека · Cureus · 2024

Corneal Melt and Perforation Associated With Prolonged Oral Non-Steroidal Anti-Inflammatory Drug (NSAID) Use: A Case Report.

Aljehani Reham, Almutlaq Mohammed, Aldossari Shaikha, Al-Abduljabbar Khaled

Клинический случайСтатьяПеревод в очереди

Аннотация

Corneal melt and perforation can arise from various etiologies, including the use of toxic topical drops, particularly topical non-steroidal anti-inflammatory drugs (NSAIDs). The literature has frequently documented the association between the use of topical NSAIDs and the subsequent development of corneal ulcers. More recently, reports have emerged linking the use of oral NSAIDs and colchicine to impaired corneal wound healing and corneal perforation. This case report presents an instance of corneal melting and subsequent perforation in a medically unburdened patient who had been self-administering oral NSAIDs for one year. The evidence presented in this report suggests a plausible association between the prolonged administration of oral NSAIDs and corneal melt. Consequently, healthcare practitioners should be mindful of this potential risk when considering the prolonged use of oral NSAIDs.

Для цитирования: Aljehani Reham, Almutlaq Mohammed, Aldossari Shaikha, Al-Abduljabbar Khaled. Corneal Melt and Perforation Associated With Prolonged Oral Non-Steroidal Anti-Inflammatory Drug (NSAID) Use: A Case Report.. Cureus. 2024. DOI: 10.7759/cureus.60853.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.